MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA; SYRINGE, ANTISTICK
Catalog Number 305270
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd syringe integra 3ml w/ndl 25x1 rb caused leakage.Rcc received a complaint via email.I just used a bd integra syringe 3ml 25g 1" tw (0.5mm x 25mm) for cyanocobalamin (b-12) injection into my thigh, which i do monthly.I have been on b-12 since the 1990s.As i fully pushed it in, this syringe leaked between the upper part (needle) and the lower part (vial), spilling onto my hand and the carpet.I have no idea how much i went into my muscle.Maybe nothing! i tried to scan the qr code but was unable.(b)(4), lot 4304388.Crack: not that i can see loose connection: i'm not sure.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
(b)(4).Follow up for device evaluation one sample of a 3 ml integra syringe, part number 305270, batch 4304388, was received and evaluated.The sample was received in an unsealed package containing all applicable product information.Leak testing was performed, and no leakage was observed, therefore, the sample was found acceptable.No additional defects were identified, and the observed condition meets product specifications.A device history record review was completed for material number 305270, lot 4304388.All in process and final visual inspections were performed as required, and no quality notifications related to the reported condition were identified.The lot met acceptance criteria per the inspection control plan, was approved for shipment, and is compliant with applicable product specifications.

Brand Name
BD INTEGRA
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24455574
Report Number1213809-2026-00091
Device Sequence Number21369404
Product Code MEG
UDI-Device Identifier00382903052707
UDI-Public(01)00382903052707(17)290930(10)4304388
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number305270
Device Lot Number4304388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2026
Supplement Date Received by Manufacturer04/22/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown